Results 1 to 3 of 3
  1. #1
    SweepTheLegJohnny is offline Junior Member
    Join Date
    Dec 2014
    Posts
    66

    Pregnenlone Withdrawal

    I started supplementing my TRT (100mgs per week, 500mgs of HCG ,completely dialed in, no questions there) with pregenelone a few weeks ago. I was taking 100mgs of the micronized version every day for about two weeks. I feel good when I'm on it: higher energy levels, more focused, better sleep, etc.. However, I ran out earlier this week as the company that I order it from was late with the shipment. I can only find the micronized stuff online as the store-bought stuff isn't micronized and doesn't work near as well. Within a couple of days, my mood went to crap in a hurry. I've dealt with depression before but this was rough. I picked up some of the non-micronized pills this morning and feel better today.

    It appears as though there is a potential for withdrawal from pregnenelone. Has anyone else experienced this?

  2. #2
    bullshark99 is offline Member
    Join Date
    Nov 2011
    Posts
    954
    Personally no but have heard that it is possible. Same thing potentially with dhea.

  3. #3
    SweepTheLegJohnny is offline Junior Member
    Join Date
    Dec 2014
    Posts
    66
    I had done my research on it thoroughly, through this site and studies and there wasn't any mention of withdrawal. But, I was a mess until this morning when I took a 30mg dose of it. I am a little bit spooky as it only took two days without it before I started feeling like crap.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •